# SDR UIEA2020030500381

- Difficulty date: March 4, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 88,080 hours, 19,085 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER START EICAS MSG LH ENG BLEED OFF, FOLLOWED QRH PROCEDURE AND COMPLETED ON GROUND (DUCT PRESS IND. ZERO)  - REPEAT WRITE UP.( AFTER FURTHER INVESTIGATION FOUND SUPPLY PRESSURE HOSE LOOSE ON PRV VALVE. TIGHTENED LINE AND PERFORMED ENG RUN. PNEUMATICS OPERATING NORMAL AT THIS TIME IAW AMM 36-11-18. )
